# SDR AALA20090723TUL31

- Difficulty date: July 22, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N439AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49457
- Aircraft time: 68,992 hours, 32,192 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE DRILLED THROUGH FUSELAGE SKIN ABOVE LEFT PYLON ON STUB WING ABOVE UPPER ATTACH ANGLE STATION 1464.  INSTALLED REPAIR DOUBLER PER AARD 53-30-00-02.
